| Model Number |
DX FIBERTAK SUTURE ANCHOR, ST & NDLS |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 11 may 2025, it was reported by a sales representative via email that 2 x ar-8990st-1 dx fibertak suture anchors, st & ndls were reported to have bent during insertion.This occurred on (b)(6) 2025 during a lateral ligament repair.The case was completed successfully using ar-8990st-1 and switching to a 1.6 drill.There was case involvement.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Photographic evidence provided from the field of an unpackaged ar-8990st-1, with batch number 15365291, revealed a bent tip.Therefore, arthrex was able to deduce the cause of the complaint as misuse due to misaligned insertion; prying/leveraging the device during insertion.